Recursive construction of maximum number of non-overlapping klein 4-groups inside an elementary abelian 2-group
Tamkang Journal of Mathematics , Volume 41 - Issue 4 p. 349- 351
David E. Dobbs produced a recursive construction for large sets of non-overlapping Klein 4-subgroups inside ℤ 2 n . We show that the construction can be used to build the maximum such sets.
|Elementary abelian 2-group, Klein 4-group, Maximum partial spread, Nonoverlapping subgroups|
|Tamkang Journal of Mathematics|
|Organisation||School of Mathematics and Statistics|
Stevens, B. (2010). Recursive construction of maximum number of non-overlapping klein 4-groups inside an elementary abelian 2-group. Tamkang Journal of Mathematics, 41(4), 349–351.